# SDR COMA0860009

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 33,162 hours, 30,776 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 17563
- Part serial: 11679
- Condition: Faulty
- Location: E&E Bay
- Part time: 6,825 hours, 5,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5300 - RECEIVED INTERMITTENT BATTERY BUSS CAUTION MESSAGE.  DIVERTED TO MCO, LANDED WITHOUT INCIDENT.  REPLACED MAIN BATTERY.  NO FURTHER DEFECTS.
